MathSciNet Relay Station
MathSciNet bibliographic data
MR2653192 46E30 (46B42)
Lotz, Heinrich P. Weak* convergence in the dual of weak $L^p$. Israel J. Math. 176 (2010), 209–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement